Schubert varieties in G/B×G/B
Compositio Mathematica, Volume 67 (1988) no. 3, pp. 355-358.
@article{CM_1988__67_3_355_0,
     author = {Mehta, V. B. and Ramanathan, A.},
     title = {Schubert varieties in $G/B \times G/B$},
     journal = {Compositio Mathematica},
     pages = {355--358},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {3},
     year = {1988},
     zbl = {0665.14020},
     mrnumber = {959217},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__67_3_355_0/}
}
TY  - JOUR
AU  - Mehta, V. B.
AU  - Ramanathan, A.
TI  - Schubert varieties in $G/B \times G/B$
JO  - Compositio Mathematica
PY  - 1988
DA  - 1988///
SP  - 355
EP  - 358
VL  - 67
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__67_3_355_0/
UR  - https://zbmath.org/?q=an%3A0665.14020
UR  - https://www.ams.org/mathscinet-getitem?mr=959217
LA  - en
ID  - CM_1988__67_3_355_0
ER  - 
%0 Journal Article
%A Mehta, V. B.
%A Ramanathan, A.
%T Schubert varieties in $G/B \times G/B$
%J Compositio Mathematica
%D 1988
%P 355-358
%V 67
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1988__67_3_355_0
Mehta, V. B.; Ramanathan, A. Schubert varieties in $G/B \times G/B$. Compositio Mathematica, Volume 67 (1988) no. 3, pp. 355-358. http://archive.numdam.org/item/CM_1988__67_3_355_0/

1 H.H. Andersen, Schubert Varieties and Demazure's character formula. Invent. Math. 79 (1985) 611-618. | MR | Zbl

2 Demazure, M., Desingularization des Varietes de Schubert generalisees. Ann. Sc. Ec. Norm. Super. 7 (1974) 53-88. | Numdam | MR | Zbl

3 G. Kempf, Linear systems on homogeneous spaces. Ann. Math. 103 (1976) 557-591. | MR | Zbl

4 V.B. Mehta and A. Ramanathan, Frobenius splitting and cohomology vanishing for Schubert varieties. Ann. Math. 122 (1985) 27-40. | MR | Zbl

5 V.B. Mehta and V. Srinivas, Normality of Schubert varieties. Amer. Jour. Math. 109 (1987) 987-989. | MR | Zbl

6 V.B. Mehta and V. Srinivas, A note on Schubert varieties in G/B. Preprint. | Zbl

7 S. Ramanan and A. Ramanathan, Projective normality of flag varieties and Schubert varieties. Invent. Math. 79 (1985) 217-224. | MR | Zbl

8 A. Ramanathan, Schubert Varieties are arithmetically Cohen-Macaulay. Invent. Math. 80 (1985) 283-294. | MR | Zbl

9 A. Ramanthan, Equations defining Schubert Varieties and Frobenius-splitting of the diagonal. Publ. I.H.E.S. 65 (1987) 61-90. | Numdam | MR | Zbl

10 C.S. Seshadri, Line bundles on Schubert varieties Vector bundles on Algebraic Varieties, Proceedings of the Bombay Colloquium 1984. | Zbl

11 Kumar, Shrawan, Proof of the Parthasarathy-Ranga Rao-Varadarajan conjecture. Preprint. | Zbl

12 T. Springer, Quelques applications de la cohomologie d'intersection. Seminaire Bourbaki Expose 589, Vol. 1981 / 1982. | Numdam | Zbl